# SDR 07FDEA02628

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 19,854 hours, 10,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T7
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT CEILING, CABIN FLOORBEAM C-27 HAS A CRACK ON FWD FACE VERTICAL FORMED SECTION, BETWEEN RT SEAT TRACK 2-3 WITH APPROX 0.25 IN LONG REF A300-600 SRM 51-10-10.  CLEAN OUT CRACK IN FLOORBEAM IAW A300-600 SRM 53-10-15.  FAB`D REPAIR ANGLE AND FILLER IAW A300-600 SRM 51-10-15.  ALODINE PARTS IAW A300-600 SRM 51-53-00.  PRIME IAW A300-600 SRM 51-23-00.  TOPCOAT IAW A300-600 SRM 51-23-00.  INSTALLED REPAIR PART IAW A300-600 SRM 51-10-15 FIG 212.
